# SDR CA971024011

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Fwd Cargo
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K, O

## Discrepancy

(CAN) ECAM SMOKE INDICATION FORWARD CARGO COMPARTMENT AFTER 1.5 HOURS OF FLIGHT. MECHANIC ON BOARD CHECKED CARGO COMPARTMENT FOR HEAT AND SMOKE. NO INDICATION OF FIRE OR SMOKE. INDICATION LASTED ABOUT 4 MINUTES THEN STOPPED. SYSTEM TEST CARRIED OUT NORMAL AND REMAINDER OF FLIGHT UNEVENTFUL. NO REOCCURRENCE OF PROBLEM.
